CureZone   Log On   Join
Re: Feeling dizzy and nauseous from MMS
 
truthquester Views: 5,494
Published: 7 years ago
 
This is a reply to # 2,190,906

Re: Feeling dizzy and nauseous from MMS


You said, "this began several months after having my gallbladder removed mind you... "
The surgery that removed your gallbladder may have caused what is called "adhesions" in your abdomen. They can cause your intestines to become very twisted which can cause the problems you've mentioned.

Look up adhesions and their complications.

May you be well,
Scott
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.250 sec, (1)